# SDR V0XD20150929203

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR TOP STEP AFT PANEL IS CRACKED.  REPAIRED PAX DOOR TOP STEP AFT PANEL IAW REO 670-52-11-104 REV F DATED 21 OCT 2010 & AMM 52-11-05.  NDT PERFORMED CRS W2XR853X, PO 129754, WO A15-1250, DATED 25 SEPT 2015.
